# SDR 2024FA0000821

- Difficulty date: October 22, 2024
- Submitted: November 7, 2024
- Operation: General aviation
- Aircraft: N512HW
- Make and model: Cirrus SR22T
- Aircraft serial: 9122
- Aircraft time: 293 hours
- Engine: Cont TSIO550K
- Engine time: 293 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658815A1
- Part serial: AC22KA608
- Condition: Seized
- Location: Nr 4
- Component: Engine, Cont
- Component part number: TSIO550K2B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 TOP SPARK PLUG (TEMPEST) WAS SEIZED IN THE CYLINDER HEAD. SPARK PLUG APPEARS TO BE TORQUING AGAINST THE BASE OF THE HELICOIL RATHER THAN AT THE SPARK PLUG FLANGE AND THE GASKET. THE SPARK PLUG COULD NOT BE REMOVED WITH HEAT OR PENETRATING OIL, EVEN WITH MAXIMUM FORCE, AND SPARK PLUG SHEARED IN THE CYLINDER. SUSPECT MANUFACTURING DEFECT WITH THE CYLINDER SPARK PLUG HOLE. THE TAPPED SPARK PLUG HOLE ANGLE AND INSERTED HELICOIL APPEAR TO BE MISALIGNED.
